# SDR 03316681

- Difficulty date: November 12, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OPERATION OF THE AIRCRAFT THE MACH TRIM SYSTEM DISENGAGED DURING STABILIZER TRIM ACTUATION.  THE FAULT WAS TROUBLESHOT TO THE HSTCU AND UNIT WAS REPLACED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
